Sansum Clinic
Decrease (-) Restore Default Increase (+) font size
PrintEmail
Share

 

FacebookIcon.jpg  TwitterIcon.jpg  YouTubeIcon.jpg  InstagramIcon.jpg

 Follow us for healthy tips & info!

Channel Manager

Allergic Skin Reactions

Allergic Skin Reactions

Hives from an allergic skin reaction to medicine

An allergic reaction to medicine can cause hives. They appear as raised, red, itchy bumps (wheals) of different shapes and sizes, with defined red margins and pale centers. Hives may appear and then disappear at random and seem to move from place to place on the skin.

Areas affected by an allergic skin reaction to medicine

An allergic reaction to medicine can also cause a rash that looks like measles.

By Healthwise Staff
Primary Medical Reviewer Adam Husney, MD - Family Medicine
Specialist Medical Reviewer Rohit K Katial, MD - Allergy and Immunology
Current as of March 12, 2014

Current as of: March 12, 2014

Author: Healthwise Staff

Medical Review: Adam Husney, MD - Family Medicine & Rohit K Katial, MD - Allergy and Immunology

This information does not replace the advice of a doctor. Healthwise, Incorporated disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. How this information was developed to help you make better health decisions.

© 1995-2014 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.

 
© 2014 Sansum Clinic